# SDR CA110930018

- Difficulty date: September 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 4,306 hours
- Engine: Pwa PW545A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM451SA2
- Condition: Debonded
- Location: Engine
- Part time: 4,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT AFT ENGINE MOUNT, PN 9912480-2 (PN LM-451-SA2) BONDED RUBBER INSERTS DEBONDED AND MIGRATED OUT PAST THE BOLTHEAD ON FRONT SIDE AND THE NUT ON THE AFT SIDE.  THE REPLACEMENT SCHEDULE IS EVERY SECOND ENGINE CHANGE WHICH IN THIS CASE WOULD BE 10,000 HRS.
